I am on holiday and had sex two days ago when the condom broke in between. I took the Morning-after pill (just for a day), but since today morning, I have a feeling to urinate all the time, even though I do not, and I have extreme pain while urinating. I am sure I either have a UTI (urinary tract infection) or STI (sexually transmitted infection). I am worried about the latter. Please help me with my condition.
Your symptoms point to a urinary tract infection. I suggest you take plenty of oral fluids, tablet Nitrofurantoin 100 mg twice a day for five days, syrup Citralka (Disodium hydrogen citrate 1.53 gm/5 ml) two teaspoons in half glass water twice daily for three days, and tablet Flavoxate 200 mg twice daily for three days.
If symptoms worsen or do not subside and there is foul-smelling vaginal discharge, get yourself screened for STDs (sexually transmitted diseases).
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a more likely chance to have urinary tract infection. It occurs more commonly among women. Please mention whether you had any fever in the past few days. Having cloudy urine indicates the presence of protein in the urine. Read full
I have cloudy urine with strong smell and stinging pain while urinating ... The symptoms as you have told are cloudy urine, strong smell and pain during urination which you have told are of UTI Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.